You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Norms as a Function of p Are Linearly Independent in Finite Dimensions
The American Mathematical Monthly
Vol. 119, No. 7 (August‒September 2012), pp. 601-603
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.07.601
Page Count: 3
Preview not available
Abstract We show that there are no non-trivial linear dependencies among p-norms of vectors in finite dimensions that hold for all p. The proof is by complex analytic continuation.
Copyright the Mathematical Association of America 2012